Pacific Journal of Mathematics

Subharmonicity and hulls.

John Wermer

Article information

Source
Pacific J. Math., Volume 58, Number 1 (1975), 283-290.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905858

Mathematical Reviews number (MathSciNet)
MR0393567

Zentralblatt MATH identifier
0308.32011

Subjects
Primary: 32E20: Polynomial convexity
Secondary: 46J20: Ideals, maximal ideals, boundaries

Citation

Wermer, John. Subharmonicity and hulls. Pacific J. Math. 58 (1975), no. 1, 283--290. https://projecteuclid.org/euclid.pjm/1102905858


Export citation

References

  • [1] R. Basener, A condition for analytic structure, Proc. Amer. Math. Soc, 36, No. 1 (1972), 156-160.
  • [2] E. Bishop, Holomorphic completions, analytic continuation and the interpolation of semi- norms, Ann. of Math., (2), 78 (1963), 468-500.
  • [3] J. E. Bjrk, Compact groups operating on Banach algebras, (to appear).
  • [4] B. Cole, One-point parts and the peak point conjecture, Dissertation, Yale University (1968).
  • [5] K. Oka. Domaines d'holomorphie, J. Sci. Hiroshima Univ., 7 (1937), 115-130.
  • [6] L. Hrmander, An Introduction to complex analysis in several variables, D. Van Nostrand Co. (1966).